# SDR USAA010223

- Difficulty date: February 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD CRACKED 1 INCH OUTBOARD RADIUS AND 1.8 INCH INBOARD, BS 178 BULKHEAD, LBL 5-7, WL 184.  INSTALLED VERTICAL CHORD REPAIR PARTS PER EA 68935/EO 5300V155.  (M)
